# SDR ASAA0853401

- Difficulty date: August 16, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 5,791 hours, 1,755 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Part time: 5,791 hours, 1,755 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FWD WINDOW HEAT OVERHEAT LIGHT ILLUMINATED INFLIGHT AT FL 330 43 SAT AND REMAINED ILLUMINATED AT COMPLETION OF OVERHEAT CHECKLIST.  FOUND THE P63B C/B OPEN RESET C/B.  C/B STAYS SET, PERFORMED BITE CHK REF FIM 30 41 00 SYS CHK'S GOOD, ACFT OK FOR SVC.
